# SDR VNAA20240531017

- Difficulty date: April 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SEAT RAILS LBL9 BTW FS 364.00 TO FS 485.00 (1EA) AND FS 581.00 TO FS 693.00 (2EA) AT PASSENGER CABIN.  SEAT RAILS LBL9 BTW FS 364.00 TO FS 485.00 (1EA) AND FS 581.00 TO FS 693.00 (2EA) WERE EVALUATED, ARE OUT OFF LIMITS PER CRJ900 SRM 53-51-49-101-001-A02 AND SRM 53-31-49-101-001-A01  AND REPLACED PER CRJ900 AMM 53-00-49 (CONF.A12)
